| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's therapy pcb assembly to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that they were using this device on a patient during a synchronized cardioversion procedure.When they attempted to deliver a shock to the patient, the device would not deliver a shock.The customer also reported that the device logged event codes in its memory that can be indicative of a failure to deliver defibrillation energy and a delivery of a monophasic shock.There were no reports of any adverse effects to the patient as a result of the reported issue.Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.
Additional Manufacturer Narrative
Physio-control further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to a shorted transistor, designated q8.
Event or Problem Description
Event or Problem Description